# SDR 9504826615

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632US
- Make and model: Boeing 747251B
- Aircraft serial: 20360
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs 1365-1458.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND SEVERAL CRACKS ON FUSELAGE INTERIOR STRINGER AT FS 1438, 1412, 1452, 1365, 1382.5, 1401.5, 1443, 1444, 1446, AND 1452.5.  MADE REPAIRS PER SRM 51-10-01, PAR.0.
